# SDR DALA2020082402842

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 62,012 hours, 20,288 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT DIVERTED TO DFW FOLLOWING THE LT BLEED TRIP WHEN THE ENGINE ANTI-ICE WAS SELECTED ON; ACCOMPANIED BY A LOUD BANG. AIRCRAFT DID NOT HOLD CABIN PRESSURIZATION OR AIRSPEED WITH ANTI-ICE ON. CORRECTIVE ACTION: MAINTENANCE PERFORMED LEAK CHECK OF SENSE LINES TO ENSURE PROPER OPERATION OF THE FAN AIR VALVE. NO LEAKS FOUND. THE #1 ENGINE PRSOV WAS FOUND TO BE INOPERATIVE AND WAS REPLACED. NO DUCT LEAKS WERE FOUND AND THE SINGLE PACK CONFIDENCE CHECK WAS GOOD. THE AIRCRAFT RETURNED TO SERVICE.
